# SDR SIMA200532502

- Difficulty date: November 8, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Engine: Allsn AE3007A
- System (JASC): 4910 · APU Cowling/Containment
- Part: Support
- Part number: 12060288002
- Condition: Damaged
- Location: Apu Mount
- Part time: 15,292 hours, 15,684 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE APU COWLING RT LOWER MOUNTING SUPPORT AREA WAS FOUND DAMAGED.  FABRICATED A REINFORCEMENT DOUBLER.  REPAIR DONE IAW SRM. (K)
